# SDR SWAA2020050474236

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H SIDE EMERGENCY LIGHT FWD OF AFT CARGO DOOR IS INOP. MARKED / RECAMPED RH SIDE SLIDE LIGHT FWD OF AFT CARGO DOOR & PERFORMED A GOOD INSTALLATION TEST PER AMM 33-51-04-960-801
